# SDR NWAA092255517

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Aircraft time: 73,776 hours, 30,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY ESCAPE PATH LIGHTING FROM STATION 700 (NEAR DOOR TWO) TO STATION 900 (NEAR THE LEADING EDGE OF THE WING ROOT) WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE AND REPLACED IT.  THE SYSTEM OPERATED NORMALLY AFTER THE BATTERY PACK WAS REPLACED.
